This article is cited in 2 scientific papers (total in 2 papers)
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
An analogue of Cayley's theorem for cyclic symmetric connected graphs with one cycle connected with generalized Lyashko–Looijenga covers
A. A. Glutsyuk
Received: 25.09.1992
Citation:
A. A. Glutsyuk, “An analogue of Cayley's theorem for cyclic symmetric connected graphs with one cycle connected with generalized Lyashko–Looijenga covers”, Russian Math. Surveys , 48 :2 (1993), 182–183
Linking options:
https://www.mathnet.ru/eng/rm1277 https://doi.org/10.1070/RM1993v048n02ABEH001023 https://www.mathnet.ru/eng/rm/v48/i2/p173
1
CITATION
1
Total citation
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 356 Russian version PDF: 116 English version PDF: 16 References: 56 First page: 2